MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.5MM REAMING ROD WITH BALL TIP/950MM-STERILE; REAMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.5MM REAMING ROD WITH BALL TIP/950MM-STERILE; REAMER
Model Number 351.706S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Discomfort (2330); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review / investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2010, the patient underwent an unknown procedure to address allegations of pseudotumor, loosening of cup, fracture (bone), metal wear and metallosis.A non-synthes devices were implanted along with a synthes device that was only used but not implanted during the first revision.On or about (b)(6) 2014, the patient underwent a right total hip arthroplasty revision addressing allegation of infection requiring antibiotics.No synthes device was involved during the procedure.This complaint involves one (1) device only.This is 1 of 1 for report (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Part # 351.706s, synthes lot # 6239542, supplier lot # na, expiration date: sep 30, 2018, release to warehouse date: nov 06, 2009.Manufactured by synthes monument no ncr's were generated during production.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.5MM REAMING ROD WITH BALL TIP/950MM-STERILE
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9322865
Report Number2939274-2019-62194
Device Sequence Number1927320
Product Code HTO
UDI-Device Identifier10886982193858
UDI-Public(01)10886982193858
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model Number351.706S
Device Catalogue Number351.706S
Device Lot Number6239542
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/28/2019
Supplement Date Received by Manufacturer11/26/2019
Initial Report FDA Received Date11/14/2019
Supplement Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight142